# SDR FDEA201510253340

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 748 hours, 17,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR FWD JAMB, LOWER WEB AT BS 1250.75 - 1256.75, LONGERON 26 - 27R FOUND CRACKED.  REPAIRED IAW SRM 53-40-15-2R FIGURE 201 REPAIR NR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
